# SDR AALA202509272720

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 68,933 hours, 29,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER FUSELAGE SKIN AROUND AFT LAVATORY VACUUM VENT LOCATED AT BS 917 FROM S21L AND S22L. ACCOMPLISHED TRIPLER REPAIR PER SRM 53-70-01-2R REPAIR AND EA 368349.
